# SDR DALA13033709205

- Difficulty date: June 25, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 794-800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK LBL 54, BS 794 - 800 HAS CORROSION.   REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REPLACED SEAT TRACK BS 589 - 855.
